# SDR SCNA20251121448

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40250
- Aircraft time: 47,639 hours, 19,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R1 DOOR GIRT BAR BRACKET LOOSE.  TIGHTENED 1R DOOR GIRT BAR HOLDER IAW AMM 25-66-01.
